# SDR CA071016009

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part serial: MM1611
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE PROPELLER FEATHERED UNCOMMANDED AND RECOVERED. SUBSEQUENT INSPECTION REVEALED A FAULTY AUTOFEATHER UNIT.
